# SDR IPXA2022081585251

- Difficulty date: August 15, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- Aircraft time: 55,562 hours, 18,143 cycles
- Engine: Ge CF680C2*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP** ETOPS FILED OPEN ** AFTER LANDING - R REV ISLN VALVE CAUTION MSG. DEFERRED PER MEL 78-31-1 PERFORMED DMP 78-31-1,DMI M788792 ASSIGNED INSTALLED PLACARD 3
